MathSciNet Relay Station
MathSciNet bibliographic data
MR2870092 93E15 (34K20 60J27)
Tian, Junkang; Li, Yongming; Zhao, Jinzhou; Zhong, Shouming Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates. Appl. Math. Comput. 218 (2012), no. 9, 5769–5781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement